# SDR MASA200400253

- Difficulty date: May 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 8,798 hours, 7,943 cycles
- Engine: Allsn AE3007A
- Engine time: 6,047 hours, 5,707 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311929
- Condition: Hot Start
- Location: Nr 2
- Part time: 6,047 hours, 5,707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ASH 2767 CLT. CREW REPORTED THE NR 2 ENGINE EXPERIENCED HUNG START WITH EXCESSIVE TAILPIPE FLAME. MX INVESTIGATED AND FOUND ACCORDING TO CMC THAT THE ITT MAXIMUM LIMITS WERE EXCEEDED AT 927 DEGREES C FOR 9 SECONDS AND N1 & N2 WERE OVERSPEED. MX CHANGED NR 2 ENGINE AND THRUST REVERSER WAS ALSO CHANGED DUE TO EXCESSIVE HEAT.
